effexor question---dizziness after stopping it?

Discussion in 'Fibromyalgia Main Forum' started by BethM, Mar 11, 2003.

  1. BethM

    BethM New Member

    I was on 37.5mg of Effexor, but felt it wasn't helping with the night sweats or the FMS. My doc told me just to stop taking it since it is such a low dose. Last day on it was last Thursday. Some depression and mild hysterics over the weekend, better today.

    BUT---- I've been dizzy since Saturday. This could be a virus, as I've seen a good number of students who are dizzy lately, but could it be from stopping the Effexor? Any ideas, anyone? (I know I should call the doc, haven't had a chance, work has been insane this week. Kinda like me...)

    I am having sort of a crisis of conscience about taking all these meds. Seems like a hit or miss way to treat an illness.

    Peace,
    Beth.
    PS, is it normal to go into a flare after stopping a med like this? I'm having a very tough week...[This Message was Edited on 03/11/2003]
    [This Message was Edited on 03/11/2003]
  2. seaview

    seaview New Member

    When I stopped Effexor I did it really slow and I had a horrible time of it. I had migraines that put me in the hospital and felt horrible for several weeks after I stopped. Yes, you should talk to your Dr. but my experience says that this drug is a hard one to get off of. It was a nightmare for me. Hope you are feeling better very soon..Kathleen